Alert archive / New York / River Flood Warnings in 2012
River Flood Warning 9, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Dec 27, 2012, 11:17 AM EST for Dutchess County, Ulster County, New York. It was in force for 105 min.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2012, 11:17 AM EST (16:17 UTC)
- Expired
- Dec 27, 2012, 1:02 PM EST
- In force
- 105 min
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
068
WGUS41 KALY 271617
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1117 AM EST THU DEC 27 2012
NYC027-111-272207-
/O.NEW.KALY.FL.W.0009.121227T1617Z-121227T2207Z/
/POUN6.1.ER.121227T1530Z.121227T1601Z.121227T1607Z.NO/
1117 AM EST THU DEC 27 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 11 AM THURSDAY THE STAGE WAS...5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD
STAGE AFTER 12 PM THURSDAY.
* IMPACT...AT 5.0 FEET...MINOR FLOOD STAGE. MINOR FLOODING OF
LOWLANDS...BOAT DOCKS AND BOAT LAUNCHES.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME THU THU FRI FRI FRI
HUDSON RIVER
POUGHKEEPSIE 5.0 5.0 THU 11 AM 4.1 -0.2 0.8 -1.0 2.3
$$1 follow-up statement
749
WGUS81 KALY 271802
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
102 PM EST THU DEC 27 2012
NYC027-111-271832-
/O.CAN.KALY.FL.W.0009.000000T0000Z-121227T2207Z/
/POUN6.1.ER.121227T1530Z.121227T1601Z.121227T1640Z.NO/
102 PM EST THU DEC 27 2012
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT POUGHKEEPSIE.
* AT 12 PM THURSDAY THE STAGE WAS 4.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* IMPACT...AT 5.0 FEET...MINOR FLOOD STAGE. MINOR FLOODING OF
LOWLANDS...BOAT DOCKS AND BOAT LAUNCHES.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
POUGHKEEPSIE 5.0 4.4 THU 01 PM -0.2 0.8 -1.0 2.3 1.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 27, 8:04 AM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Dec 27, 8:04 AM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
804 AM EST THU DEC 27 2012
.SYNOPSIS...
A WINTER STORM WILL PASS SOUTH OF LONG ISLAND TODAY AND INTO THE
GULF OF MAINE TONIGHT. WEAK HIGH PRESSURE WILL BUILD INTO THE
REGION FOR FRIDAY. SATURDAY ANOTHER LOW WILL ORGANIZE ALONG THE
CAROLINA COAST...AND MOVE NORTHEAST INTO THE ATLANTIC. IT WILL
BRING THE THREAT OF SOME LIGHT SNOW. COLDER AIR WILL SURGE INTO
THE REGION TO END THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 8 AM...
MESOSCALE BANDING FEATURES ARE BECOMING MORE APPARENT PER THE
LATEST SCANS OF THE RADAR AND THE RUC13 LOW LEVEL CONVERGENCE
FIELDS SHOW AN INCREASING ACROSS THE HUDSON RIVER VALLEY. THIS
WILL ENHANCE THE SNOWFALL RATES THIS MORNING. FURTHERMORE...PER
CSTAR RESEARCH...MOHAWK VALLEY CONVERGENCE MAY ALSO CONTRIBUTE TO
ENHANCED LIFT WITHIN THE CAPITAL REGION. 989MB SURFACE LOW WAS
JUST SOUTH OF LONG ISLAND AS THIS IS A FAVORED TRACK FOR MODERATE
TO HEAVY PRECIPITATION WITH ENHANCED CONVERGENCE ACROSS THE HUDSON
RIVER VALLEY. WE WILL CONTINUE TO MONITOR CLOSELY.
PER DUAL POL RADAR DATA...THERE APPEARS TO BE A MIX
DEVELOPING/ONGOING ACROSS THE BERKSHIRES AND LITCHFIELD COUNTY.
THIS WILL HAVE AN IMPACT ON SNOW ACCUMULATIONS AS WELL...
PREV DISC..
...MAJOR WINTER STORM CONTINUES TO IMPACT EASTERN NEW YORK AND
WESTERN NEW ENGLAND...
AS OF 630 AM EST...SNOWFALL HAS BECOME QUITE PATCHY...WITH LARGE
AREAS WITHIN THE IMMEDIATE HUDSON VALLEY AND TACONICS EXPERIENCING
VERY LIGHT PRECIPITATION. ANOTHER MORE ORGANIZED BAND OF MODERATE
TO LOCALLY HEAVY PRECIPITATION IS NOW PIVOTING NORTHWEST FROM THE
MID HUDSON VALLEY...NW CT AND SOUTHERN BERKSHIRE CO. THIS BAND
WILL LIKELY CONTINUE SLOWLY ADVANCING NORTHWEST...AND MAY TAKE ON
A MORE NORTH-SOUTH ORIENTATION SHORTLY AFTER SUNRISE THROUGH MID
MORNING. WE WILL HAVE TO WATCH FOR THIS IN CASE IT STALLS...AND
PRODUCES LOCALLY HEAVY SNOWFALL ONCE AGAIN WITHIN THE HUDSON RIVER
VALLEY. WE DO EXPECT ANOTHER 3-6 INCHES IN MOST AREAS FROM THE
CAPITAL REGION NORTH AND WEST...AS WELL AS INTO THE BERKSHIRES AND
SOUTHERN GREENS...AND EASTERN CATSKILLS/HELDERBERGS...WITH LOCALLY
HIGHER AMTS POSSIBLE...ESP ACROSS HIGHER ELEVATIONS. FURTHER SOUTH
AND EAST...ACROSS THE SOUTHERN BERKSHIRES...TACONICS...NW CT...AND
MID HUDSON VALLEY REGION...A FEW MORE BURSTS OF MIXED
PRECIPITATION...SOME SNOW...SLEET AND FREEZING RAIN...WILL OCCUR
OVER THE NEXT 3 HOURS...BEFORE GRADUALLY TAPERING OFF. IN THESE
AREAS...AN ADDITIONAL COATING TO ONE TENTH OF AN INCH OF ICE
ACCRETION...ALONG WITH UP TO AN INCH OF SNOWFALL IS POSSIBLE.
NOON THROUGH SUNSET...THE DEFORMATION AREA SHOULD CONTINUE
TRANSLATING EASTWARD INTO NEW ENGLAND. HOWEVER...THERE IS A
POSSIBILITY THAT HUDSON-MOHAWK CONVERGENCE...WHICH IS LOW LEVEL
CONVERGENCE THAT OCCURS IN THE WAKE OF DEPARTING COASTAL LOWS FROM
THE COMBINATION OF A DEVELOPING WEST/NORTHWEST WIND DOWN THE
MOHAWK VALLEY...AND A LINGERING N/NE FLOW DOWN THE HUDSON RIVER
VALLEY...MAY LEAD TO ANOTHER 1-2 INCHES OF SNOWFALL IN THE
IMMEDIATE CAPITAL REGION.
OTHERWISE...FOR TEMPS...HAVE GONE COOLER THAN BOTH THE MAV AND MET
MOS...WITH MAXES ONLY REACHING 30-35 IN VALLEY REGIONS...WITH 20S
ACROSS HIGHER ELEVATIONS. IT WILL BE WARMER INITIALLY ACROSS S/E
AREAS THIS MORNING...FROM PORTIONS OF WESTERN MA INTO NW CT AND
THE MID HUDSON VALLEY...WITH TEMPS POSSIBLY FALLING THEREAFTER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
DEPARTING STORM IS VERTICALLY STACKED AND LIFTING ENE INTO GULF
OF MAINE TNGT. BRISK N GRADIENT WILL GRADUALLY DIMINISH OVRNT.
RESIDUAL LLVL MOISTURE WILL KEEP -SHSN GOING MAINLY N...BUT WITH
LITTLE ADDITIONAL ACCUMULATION.
FRIDAY 500HPA RIDGE BUILDS ACROSS RGN ALONG WITH WK SFC HIGH. WITH
WK FLOW CONSIDERABLE LLVL MOISTURE AND LOW SUN ANGLE AND INVERSION
DEGREE OF SUN WILL BE IN QUESTION. MET IS MC AND MAV PS. IN ANY
CASE FRI WILL BE A SHORT REPRIEVE WITH NR NORMAL TEMPS.
FRIDAY NIGHT THE RIDGE AT 500HPA AND SFC SLIDES OFFSHORE AND 500HPA
TROF MOVES EAST INTO MIDWEST AND GRTLKS. IN RESPONSE SFC LOW PRESSURE
ORGANIZES ALONG THE CAROLINA COAST. THERE REMAINS SOME SPREAD IN
HOW THE MODELS DEVELOP THIS TROF. THE NAM IS FLAT...THE GEM THE
SHARPEST THE GFS BTWN THEM. THE ECMWF IS SIMILAR TO GFS...BUT HAS
SFC LOW BOMBING CLOSER TO THE COAST. THE END RESULT IS DIFFERENCES
IN THE EVOLVING WX SYSTEMS. THE NAM RESULTS IN A RATHER NON
DISCRIPT SOLUTION WITH BULK OF IMPACTS OF THE TROF PASSING SOUTH
OF RGN AS IT NEVER REALLY ORGANIZES. THE GEM/GFS/ECMWF DVLP A COASTAL
LOW THAT ALONG WITH THE 500 HPA TROF DEVELOP A WIDESPREAD AREA OF
OVERRUNNING LT SNOW DURING THE DAY SAT. WITH HALF THE GFS ENSEMBLE
MEMBERS SUPPORTING THE COUPLE OF TENTHS OF QPF AND LT SNOW...WILL
POPULATE WITH PERIOD WITH GMOS. THIS EVENT HAS BEEN SUBJECT TO
CONSIDERABLE SPREAD OVER THE PAST FEW DAYS...AND THIS CONTINUES.
THE MAIN CHANGE IS THE SIGNAL THAT SOMETHING WILL HAPPEN IS
STRONGER.
THIS SFC LOW PASSES WELL SOUTH OF RGN SO PTYPE IS NOT A CONCERN IT
WILL BE SNOW WHERE IT PRECIPITATES. AMOUNTS WILL BE GREATER
SOUTH...BUT AT THIS TIME THIS EVENT WILL BE A FEW INCHES OF SNOW AT
MOST AND SUB FLAG LEVEL. SAT NT THE SFC LOW WILL DEPART...BUT THE
500 HPA TROF WILL LINGER ALONG THE SEABOARD. THE COMBINATION WILL
ALLOW COLDER AIR OVER ONTARIO AND QUEBEC TO BE DRAWN S INTO FCA AS
SFC GRADIENT STRENGTHEN IN WAKE OF DEPARTING STORM.
CAA...RESIDUAL LLVL MOISTURE...TRRN AND AND SOME FORCING FROM TROF
ALOFT WILL KEEP THREAT OF -SHSN MAINLY N & W OF ALB SAT NT. SFC
FLOW FM N WILL MINIMIZE IMPACT OF LKS IN THIS. WHILE MAIN SFC HIGH
WILL BE OVER THE MISS/OHIO VLYS SUNDAY A SECONDARY COLDER CORE SFC
HIGH WILL BE OVER ONT WITH WK CDFNT DRAPED INTO RGN SUNDAY. SUNDAY
WILL BE A COLD DAY WITH BLO NORMAL TEMPS LOWS SINGLE DIGITS TO
TEENS HIGHS 20S. WITH MILDER AIR MASS OVER SE USA AND COLD AIR
MASS OVER S TIER OF CANADA...A 170KT 250HPA JET WILL DEVELOP FM
GRTKLS INTO MID ATLC STATES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
THERE CONTINUES TO BE SPREAD AS TO HOW COLD THIS PERIOD WILL BE
THE PAST FEW RUNS. THE GFS IS MILDER THAN THE REST OF THE GUID
SUITE. HWVR THE SOLUTIONS ARE CONVERGING FM PAST FEW DAYS.
COASTAL LOW DEPARTS SUNDAY NIGHT WITH ANOTHER WEAK SFC HIGH
PRESSURE AREA CRESTING OVR RGN MON. MON NT AND EARLY TUES YET
ANOTHER 500HPA TROF PUSHES ACROSS THE RGN DRAGGING AN ARCTIC CDFNT
THROUGH FCA. PASSAGE EITHER MON NT AND TUES....FOLLOWED BY ANOTHER
BURST OF CAA. AGAIN THIS PERIOD FEATURES MAINLY N-NNW WINDS...SO
SCT -SHSN WILL BE RESULT OF 500HPA TROF...LLVL MOISTURE AND
FOCUSED ALONG CDFNT. LKS WILL AGAIN NOT BE MUCH IN THE PICTURE
FOR OUR FCA. DETAILS GET KINDA MUDDIED BYND MONDAY...BUT IT WILL
BE A COLD...VRBL CLOUDS WITH SCT-BKN -SHSN. TEMPS WILL BE BLO
NORMAL MON AND FALLING OFF THE CLIFF THRU THE PERIOD TO 10-15 DEG
BLO NORMALS. WILL POPULATE WITH HPC MIDNIGHT GRIDS. THE GFS
CONTINUES TO BE THE MILDER OF THE MODELS FOR THIS PERIOD BUT WITH
BOTH THE ECMWF/GEM AND HPC FAVORING A COLDER SOLUTION WILL ELAN
TWRD THAT AND MAINTAIN CONSISTENCY WITH CURRENT FCST.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
DESPITE THE RELATIVE STRENGTH OF THE SURFACE LOW MOVING OFF THE MID
ATLANTIC COAST...THE PCPN SHIELD ASSOCIATED WITH THIS LOW HAS NOT
BEEN VERY UNIFORM WITH CONDITIONS RANGING FROM AREAS OF HEAVY SNOW
TO LITTLE OR NO PCPN FALLING DURING THE NIGHT. THIS PATTERN PERSISTS
THIS MORNING...MAKING AVIATION FORECASTING DIFFICULT. WILL FORECAST
MVFR TO OCCASIONALLY IFR CONDITIONS AT THE KGFL/KALB/KPOU/KPSF TAF
SITES THROUGH EARLY OR MID AFTERNOON. BUT CONDITIONS COULD ALSO
BRIEFLY BE VFR AT ANY OF THE TAF SITES DUE TO HOLES IN THE PCPN
SHIELD. PCPN WILL BE FORECAST AS JUST SNOW AT THE KALB/KGFL TAF
SITES...ALTHOUGH SOME SLEET COULD MIX IN AT KALB. AT KPOU MAINLY
RAIN IS FORECAST WITH OCCASIONAL PERIOD OF FREEZING RAIN/SLEET/SNOW.
SNOW OR SLEET IS FORECAST AT KPSF.
BY MID OR LATE AFTN EXPECT PCPN TO BE SCT TO NUMEROUS SNOW SHOWERS
WITH MAINLY MVFR CONDITIONS. MVFR/VFR CIGS AT THE TAF SITES AFTER
28/00Z WITH LITTLE OR NO ADDITIONAL PCPN EXPECTED...AND AFTER 06Z
VFR CONDITIONS EXPECTED AT ALL THE TAF SITES THROUGH THE END OF THE
TAF PERIOD (28/12Z).
SURFACE WINDS WILL BE NORTHERLY AT KGFL/KALB/KPOU THROUGH THIS
SUNDAY MORNING AT 10 TO 12 KTS WITH GUSTS UP TO 20 KTS. AT KPSF
WINDS WILL BE NORTHEAST AT 10 TO 15 KTS WITH GUSTS UP TO AROUND 25
KTS POSSIBLE. DURING THE DAY WINDS WILL GRADUALLY SHIFT TO NORTHWEST
AT 10 TO 15 KTS WITH GUSTS TO 20 TO 25 KTS AT ALL THE TAF
SITES...AND CONTINUE THAT WAY INTO SUNDAY EVENING...GRADUALLY
DIMINISHING SOMEWHAT OVERNIGHT.
OUTLOOK...
FRI-FRI NT...VFR. NO SIG WX.
SAT-MON...VFR/MVFR. CHC -SHSN.
&&
.HYDROLOGY...
A MAJOR WINTER STORM IMPACTING THE REGION INTO TODAY WITH MAINLY
MODERATE TO HEAVY SNOW. SLEET...FREEZING RAIN...AND RAIN ARE
EXPECTED MAINLY SOUTH AND EAST OF ALBANY...WHERE PRECIPITATION
TYPE WILL BE MOST VARIED. WITH THE BULK OF PRECIPITATION IN THE
HYDRO SERVICE AREA /HSA/ SNOW...OR FROZEN...THERE SHOULD BE
MINIMAL HYDROLOGIC RESPONSE...EXCEPT SOME MODEST WITHIN BANK RISES
IN SOUTHEASTERN NEW YORK AND LITCHFIELD COUNTY CONNECTICUT.
WE WILL HAVE TO MONITOR THE FLOOD STAGE AT POUN6..AS IT IS FORECAST
TO NICK IT WITH THE E/SE WINDS LATE THIS MORNING. IT MAY FALL
SHORT.
THURSDAY NIGHT INTO SATURDAY WILL HAVE SOME SCATTERED SNOW
SHOWERS MAINLY NORTH AND WEST OF THE CAPITAL REGION. SOME LIGHT
SNOW IS POSSIBLE LATE SATURDAY INTO SUNDAY. THE NEW WEEK WILL BE
MUCH COLDER...AND ICE MAY BEGIN TO FORM ON RIVERS AND LAKES OVER
THE HSA.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR CTZ001-
013.
NY...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR NYZ032-
033-038>043-047>054-058>061-063-082>084.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
NYZ064>066.
MA...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR MAZ001-
025.
VT...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
VTZ013>015.
&&
SYNOPSIS...SNYDER
NEAR TERM...KL/BGM/WASULA
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...GJM
HYDROLOGY...SNYDERHazardous weather outlook, Dec 27, 4:36 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 436 AM EST THU DEC 27 2012 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-VTZ013>015- 281200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 436 AM EST THU DEC 27 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...THE LAKE GEORGE SARATOGA REGION...THE MOHAWK VALLEY...GREATER CAPITAL REGION...SCHOHARIE VALLEY...EASTERN CATSKILLS AND THE NORTHERN AND CENTRAL TACONICS OF EAST CENTRAL NEW YORK...SOUTHERN VERMONT AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SNOWFALL AMOUNTS OF 2 INCHES OR GREATER...OR REPORTS OF FREEZING RAIN TO THE NATIONAL WEATHER SERVICE FROM THE SEVERE WEATHER REPORT FORM ON THE INTERNET...OR BY TELEPHONE. CTZ001-013-NYZ064>066-281200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 436 AM EST THU DEC 27 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE MID HUDSON VALLEY...AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SNOWFALL AMOUNTS OF 2 INCHES OR GREATER...OR REPORTS OF FREEZING RAIN TO THE NATIONAL WEATHER SERVICE FROM THE SEVERE WEATHER REPORT FORM ON THE INTERNET...OR BY TELEPHONE.
Nearby
River Flood Warnings in New York, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.